# SDR MASA2021100700259

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 13,339 hours, 7,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP / WON'T CHARGE.  R2 BATTERY
